# SDR DALA2023012500634

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 67,548 hours, 22,282 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 A.A. A.D. CRACKS ON BS 1640 FUSELAGE FRAME LEFT AS FOLLOW: ON UPPER OUTBOARD HOLE OF OUTER CHORD AND FRAME AT 03:00 AND 9:00 O CLOCK POSITION, ON UPPER INBOARD HOLE OF FRAME AT 03:00 AND 9: 00 O CLOCK POSITION. CONTACT LIAISON ENGINEERING FOR REPAIR INSTRUCTIONS. REPAIR MUST BE COMPLETED PRIOR TO FURTHER FLIGHT. REF WORK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00175: TEE CLIP WAS REPLACED PER PRI ER/A 605108- 14 REV 0,1,2 AND ER/A 605108-14AD REV ORIGINAL SECTION I PERMANENT REPAIR. (2598028)
